# SDR UALA2012032001800

- Difficulty date: March 19, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 81,430 hours, 13,149 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN AREA OF DAMAGE IS DENTED.  REMOVED DAMAGE INTERCOSTAL.  REPLACEMENT PART ON ORDER.  PER ENGINEERING REMOVED 5 FASTENERS AND MAPPED OUT DAMAGE AREA FOR SKIN THICKNESS CHECK. ACCMP'D THICKNESS INSP OF BLENDED AREA, FOUND THICKNESS BLEND TO BE .046 INCH OR 23% OTHERS WERE .016, .002 AND .002. COMPLETED BLENDING OF 4 AREAS. CURRENT PTT 81,389.24 GOUGE AT RT FUSELAGE BS 1373. GOUGE WORKED AS PER EC-RA#5330-04217. OK TO CONTINUE IN SERVICE FOR 50 FLYING HOURS MAX. ACCMP'D PERMANENT REPAIR PER ECRA 5330-04217.
